MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-07
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in the e1 section the full initial reporter's name is (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported byb customer that during insertion of intra aortic balloon, there was a cardiogenic shock & sinus rhythm.The patient was in medical management in ccu when we were trying to put iabc - 40cc into sheath it was very difficult to insert through sheath due to the kink.Another iabc was inserted.No harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, h2, h6 (health effect ¿ clinical code), h11.Corrected fields - d4 (udi number).
 
Additional Manufacturer Narrative
Updated fields - b4, d9 device available for evaluation and date return to manufacture, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11 corrected field: d4 serial number should be empty, lot number, udi number the iab was returned with the membrane completely unfolded with traces of blood on the exterior of the catheter.The inner lumen was found occluded with dried blood.The occlusion was unable to be cleared.Additionally, a visual examination of the product detected the inner lumen within the membrane was found completely separated approximately 8.5¿ from iab tip.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and no other leaks were detected.The evaluation determined an inner lumen break causing the reported problems.It is difficult to determine when or how this occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
LINEAR 7.5FR. 40CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23738501
Report Number2248146-2025-0000819
Device Sequence Number10150507
Product Code DSP
UDI-Device Identifier10607567109718
UDI-Public(01)10607567109718(10)3000462250(17)280320(11)250320
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-07
Device Catalogue Number0684-00-0480-07
Device Lot Number3000462250
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/28/2026
01/30/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/30/2026
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight68 KG